MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-23
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd_1003 - vantage, patient site id: (b)(6).It was reported that on (b)(6) 2023, a 23mm navitor valve was chosen for implant using a small flexnav delivery system.The activated clotting levels were 273s and heparin given.A pre-implant balloon valvuloplasty done with a 18mm non-abbott balloon.The valve re-sheathed 2 times due to implant depth was high and non-uniform expansion.The final implant depth at non-coronary cusp (ncc) was 4.43mm and at left coronary cusp (lcc) was 4.45mm.On (b)(6) 2025, a computerized tomography (ct) scan showed circumferential thrombosis within the prosethic valve in the left ventricular outflow tract with a thickness of approximately 2.9mm.On (b)(6) 2024, a transthoracic echocardiogram (tte) showed the gradients were increased.On (b)(6) 2025, showed decreased gradients.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event involving difficulty in folding, unfolding, or collapsing the device, along with a patient¿device interaction issue (thrombus), was reported.A returned device inspection could not be performed because the device remains implanted and was not available for analysis.The device history record was reviewed and confirmed that all manufacturing and inspection steps were completed, and the product met all applicable specifications.The cause of the reported patient¿device interaction related to thrombus and leaflet thickening could not be determined.Valve under-expansion due to procedural factors is a possible contributor; however, this cannot be confirmed.The reported hospitalization and unexpected medical intervention were related to case-specific circumstances, as the patient returned to the hospital and was treated with medication.There is no indication of a product quality issue related to manufacturing, design, or labeling.
 
Event or Problem Description
Clinical information: crd_1003 - vantage, patient site id: (b)(6).It was reported that on (b)(6) 2023, a 23mm navitor valve was chosen for implant using a small flexnav delivery system.The activated clotting levels were 273s and heparin given.A pre-implant balloon valvuloplasty done with a 18mm non-abbott balloon.The valve re-sheathed 2 times due to implant depth was high and non-uniform expansion.The final implant depth at non-coronary cusp (ncc) was 4.43mm and at left coronary cusp (lcc) was 4.45mm.On (b)(6) 2025, a computerized tomography (ct) scan showed circumferential thrombosis within the prosethic valve in the left ventricular outflow tract with a thickness of approximately 2.9mm.On (b)(6) 2024, a transthoracic echocardiogram (tte) showed the gradients were increased.On (b)(6) 2025, showed decreased gradients.The patient was reported stable.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23924309
Report Number2135147-2025-07819
Device Sequence Number15713681
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)251129
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Model NumberNVTR-23
Device Catalogue NumberNVTR-23
Device Lot Number8816693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight53 KG